# SDR JIKA2016083101

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N362AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC677B
- Aircraft time: 28,310 hours, 38,825 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M6
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INTERMITTENTLY MOVES TOWARDS FULL PITCH UP UNCOMMANDED, WHILE PITCH TRIM SELECTED IN PILOT POSITION.  MOVING THE SWITCH TO OFF OR CO-PILOT POSITION DOES NOT STOP MOTION.  SYSTEM WIRING WAS INSPECTED WITH NO DEFECTS NOTED.  SYSTEM LIMIT SWITCHES WERE INSPECTED WITH NO DEFECTS NOTED.  R & R PILOT PITCH TRIM CONTROL SWITCH AND PITCH TRIM ACTUATOR.  ADJUSTED THE RT DOWN LIMIT SWITCH IAW AMM.  GROUND OPS CHECKS DETERMINED TO BE SATISFACTORY.  AIRCRAFT CURRENTLY WAITING FOR OPS CHECK FLIGHT TO BE PERFORMED.  WILL UPDATE UPON COMPLETION OF OCF.
